Medical Questions > Conditions and Diseases > Abdominal Pain Forum

Pain in lower abdomen and nausea

Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....
User Profile
Im having terrible pains in my lower abdomon. was just at er and they had know idea why i had unprotected sex on march 31st. I have PCOS. I am on the depo shot i was taking pennicillian vk 1500mg a day for a week for a bad tooth. I am also experincing nausea/vomiting in the am mostly but the nausea comes and goes through out the day. I have sore nipples. lightheadness, blood pressure has been elvated, peeing alot, they did blod work and urine test all were inconclusive they also did a vaginal exam which was normal. What could be causing these symptoms and what should i do about them all the hospital did was give me vicoden and send me home. i also get terrible motion sickness too. these symptoms have been present for over a week now. the pains are like a cramp but also stabbing. thank you for any advice.
other info im bipolar diabetic and have astham no med changes and sugars are good.


Did you find this post helpful?
|

User Profile
replied April 26th, 2010
Abdominal Pain Answer A11553
Hi, and thanks for your medical question on eHealth forum!

As you have PCOS, there is a possibility that you have insulin resistance and hormone imbalance causing nipple tenderness, etc. The depot shot you took could also have caused further hormone imbalance and could be the cause of your symptoms.

The other possibility is that depot injections cause acidity and GERD. These cause early morning nausea. You can take an antacid gel after meals and a late night snack and see if it helps relieve the symptoms of nausea. Also it helps to get a liver function test done to assess whether the depot has affected your liver function or not. I would suggest you get a complete evaluation and treatment for PCOS before you go for the next depot injection.

Also the insulin resistance can cause latent diabetes that comes up with a glucose challenge test and this could also be the cause of increased urination. The cysts f PCOS could also be causing bladder irritation and increased frequency. It is unlikely that you are pregnant, however do take a pregnancy test for confirmation.

Since a confirmed diagnosis cannot be given on net please discuss these possibilities with your gynecologist once. Hope this helps. Take care!



|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Abdominal Pain , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.